# SDR REXA2022062001260

- Difficulty date: May 16, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362851
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL AT FS 744 - 752 HAS MULTIPLE SPOTS OF CORROSION. 	REMOVED AND INSTALLED A SERVICEABLE SIDE SEAT RAIL BETWEEN F.S. 744 TO F.S. 752 IAW CRJ 900 A.M.M. 53-00-49-000-801(A19) AND 53-00-49-400-801(A19).
